MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number PCO3020FX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Fistula (1862); Unspecified Infection (1930); Pain (1994); Seroma (2069); Hernia (2240); Injury (2348)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent a laparoscopic ventral hernia and laparoscopic adhesiolysis.He had revision surgery 8 months post-surgery.The patient underwent a open repair recurrent ventral left lower quadrant hernia with mesh and open ventral hernia repair, primary right mid abdominal hernia.The patient underwent another revision surgery 2 years and 7 months.The patient underwent a exploratory laparotomy, extensive lysis of adhesions and resection of two enterocutaneous fistulae with creation of small bowel to small bowel anastomosis, excision of infected abdominal wall, incisional hernia repair and complex closure of the abdominal wall.The patient experienced pain, seroma, adhesions, infection, hernia recurrence and fistula.

Brand Name
MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7129328
Report Number9615742-2017-06164
Device Sequence Number13775015
Product Code FTL
UDI-Device Identifier10884521179844
UDI-Public10884521179844
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Model NumberPCO3020FX
Device Catalogue NumberPCO3020FX
Device Lot NumberPLD00536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;